# SDR AALA202507254188

- Difficulty date: March 5, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,141 hours, 34,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING CURRENT S3 CHECK IN PIT, A CRACK WAS FOUND ON THE AFT FACE OF FRAME 68 RH WHILE ACCOMPLISHING MANDATORY INSPECTIONS. CRACK DEPTH = 0.077 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON FRAME 68 AFT FUSELAGE RH SIDE, IAW EA 363772.
